Access count of this item: 224

Files in This Item:
File Description SizeFormat 
1280_06.pdf344.93 kBAdobe PDFView/Open
Title: 楕円差分Painleve方程式と楕円超幾何級数 (可積分系研究における双線形化法とその周辺)
Authors: 坂井, 秀隆  KAKEN_name
Author's alias: Sakai, Hidetaka
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1280
Start page: 56
End page: 59
Appears in Collections:Bilinear Method in the Study of Integrable Systems and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.